American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alessandro Tancredi and Alberto Tognoli. On the products of Nash subvarieties by spheres. Proc. Amer. Math. Soc. 134 (2006) 983-987. MR 2196028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Masato Fujita. Nash equidimensionality theorem. Proc. Amer. Math. Soc. 133 (2005) 363-367. MR 2093056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Krzysztof Kurdyka and Laurentiu Paunescu. Arc-analytic roots of analytic functions are Lipschitz. Proc. Amer. Math. Soc. 132 (2004) 1693-1702. MR 2051130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Riccardo Ghiloni. Algebraic obstructions and a complete solution of a rational retraction problem. Proc. Amer. Math. Soc. 130 (2002) 3525-3535. MR 1918829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1